Skip to main content

A Fleming-Viot process and Bayesian nonparametrics

Walker, Stephen G., Hatjispyros, Spyridon J., Nicoleris, Theodoros (2007) A Fleming-Viot process and Bayesian nonparametrics. Annals of Applied Probability, 17 (1). pp. 67-80. ISSN 1050-5164. (doi:10.1214/105051606000000600)

PDF (Fleming-Viot Process)
Download (221kB) Preview
[img]
Preview
Official URL
http://dx.doi.org/10.1214/105051606000000600

Abstract

This paper provides a construction of a Fleming-Viot measure valued diffusion process, for which the transition function is known, by extending recent ideas of the Gibbs sampler based Markov processes. In particular, we concentrate on the Chapman-Kolmogorov consistency conditions which allows a simple derivation of such a Fleming-Viot process, once a key and apparently new combinatorial result for Polya-urn sequences has been established

Item Type: Article
DOI/Identification number: 10.1214/105051606000000600
Uncontrolled keywords: Chapman-Kolmogorov; diffusion process; Dirichlet process; Polya-urn scheme; population genetics
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Maureen Cook
Date Deposited: 30 Jun 2008 10:49 UTC
Last Modified: 28 May 2019 13:39 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/3778 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year